# SDR USAA060334

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: US32172LF
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377 RBL 10 - LBL 60 CORROSION.  CUT OUT UPPER CAP OF FLOORBEAM & REPAIRED IAW EA 97355 & 97405, DEFECT SIZE: 1"L X 1"W X .016"D.
